Tensor Product Decompositions for Affine Kac-Moody Algebras

Gould, MD (1994) Tensor Product Decompositions for Affine Kac-Moody Algebras. Reviews in Mathematical Physics, 6 6: 1269-1299. doi:10.1142/S0129055X94000456


Author Gould, MD
Title Tensor Product Decompositions for Affine Kac-Moody Algebras
Journal name Reviews in Mathematical Physics   Check publisher's open access policy
ISSN 0129-055X
Publication date 1994-12
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1142/S0129055X94000456
Volume 6
Issue 6
Start page 1269
End page 1299
Total pages 31
Language eng
Keyword Semisimple Lie-Groups
Gordan Multiplicity Problem
Projection Based Approach
Yang-Baxter Equation
Transformation Groups
Soliton-Equations
Pattern Calculus
Quantum Groups
U(N)
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:26:09 EST by System User